Lybrate.com has a number of highly qualified Gynaecologists in India. You will find Gynaecologists with more than 27 years of experience on Lybrate.com. You can find Gynaecologists online in Bangalore and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Endometrial Ablation Procedure
Treatment of Treatment of Breast Cancer
Management of Abortion
Hormonal Replacement Therapy Treatment
Caesarean Section Procedure
Treatment of Gynae Problems
Gynecology Laparoscopy Procedures
Treatment Of Female Sexual Problems
Treatment Of Menopause Related Issues
Treatment Of Menstrual Problems
Treatment of Mirena (Hormonal Iud)
Pap Smear Procedure
Polycystic Ovary Syndrome Treatment
Treatment of Uterine Bleeding
Antenatal And Postnatal Exercise
I'm Having severe burning sensation in vagina during urination, and have got little fever, also feeling vomiting, my periods are due in next 24 hrs. I had sex with my husband yesterday.
I had my periods last month on 6th and I had sex with my boyfriend on 3rd day of my periods that is on 8th he didn't put condom he is sure that he didn't cum in me but he is a bit stressed that his precum would have been in me I'm worried because it has been a month but I didn't got my periods yet and I have a pain in my lower abdomen I'm really scared what has happened is my periods late or I'm pregnant and if I'm pregnant it's 35 days from the day of sex I don't want pregnancy what can I do can pill or medical way can do please help me.
Hi Dr,I have got married 2 years back still I didn't yet conceived should I wait for some more time or should I undergo any treatment.
I am 22 and had sex for the first time a week back. After the second or third time I initially felt like my bladder was full and wanted to urinate all the time but that went away in a day. Just to be sure I took Neil-72 the next morning even though we had used condom. I had sex again 3-4 hours later after taking the pill but this time the condom broke. So I took Neil-72 immediately and once again within three hours just in case because I was really scared about pregnancy. It's been three days now and I haven't had any side effect from the pill except that my vagina itches. I very rarely feel pain while passing urine though there has been a strong medicinal smell from it. And it has been a little cloudy too. However, I could urinate after sex. I had the problem of vaginal itch in the past when I was young but haven't had it in years until now. My partner had sex only twice with one girl but that 4 years back. Last period- 16th Dec- 21st Dec Sex- 24th Dec- 1st Jan (5 times in total) Next period due- 16th Jan. Could this vaginal itch and the medicinal odour of urine be the side effects of the pills (and the overdose)? Or is this UTI or something else? Should I get a check up? Thank you
Nasal allergies are very common and as a result, not taken seriously by most people. In most cases you patiently withstand the coughing and sneezing, which might last for an entire day and in the process might inadvertently damage your health by choosing to ignore it for the time being.
Here are some of the commonly experienced nasal allergies and what you should do to get relief from them:
- Runny or stuffy nose: The best option is to just avoid allergy triggers. For example, if pollen is your allergen, then avoid going out during the times pollen count when it is reported to be high. Or, if animals make you sneeze, then make sure to have your hands washed and clothes changed after playing with them. Do not over use decongestant sprays at all. If these symptoms persist for more than half a week, then it's time to seek your doctor's advice.
- Uncontrollable Sneezing: Again, the best option is to avoid; but in many cases, it becomes difficult for you to avoid the allergen. In those cases, try antihistamine. If that doesn't work, then you can also go for a nasal steroid spray, but again, make sure to not overuse it.
- Post Nasal Drip: Usually, you unconsciously swallow your mucus. But, if the mucus quantity increases, it becomes thicker and results in post-nasal drip. It isn't much common, but you can practically feel the mucus dripping into your throat from the back of the nose. It can result in a lumpy feeling in the throat and can cause irritation. You can try drinking more fluids and using a nasal spray to reduce the mucus quantity. If that doesn't work, then it's time to seek advice from your doctor.
- Eyes that itch: Watery eyes that itch are annoying companions of nose allergy and though they might not be a serious hazard for the eyes, you cannot ignore them. Try wearing sunglasses when you go out into a reportedly high-pollen-count weather. It might be a better option to forego contact lenses; they can escalate the entire eye-itching problem. If it becomes too itchy, you can place a cold washcloth over your eyes.
Testing an Allergy: Allergy testing is commonly done by by skin prick test, in order to diagnose the allergens. Once, the allergens are diagnosed, immunotherapy can be started, which will help in improving the symptoms of and in many cases, it provides complete cure.
I have fissure. Do I have to undergo surgery? Is it painful? Wats d time period required for healing post surgery?
Dear Mam, my wife is 23years old. She has period problem. Sometimes it bleeds very less than normal. She has passed almost 5months at this condition. What should she/we do?
I took a contraceptive pill named Unwanted 72 after 34 hours of intercourse. And I have intercourse on the 4th day of my period. It is said that those pills has its side effect on skin too. And by the time am getting pimples on my face. Suggest me some food, supplements,or anything else so that I can get over the side effects of the pills and can get a healthy glow on my skin.
Helo Dr. Muje apne periods circul thik krne ke liye muje kon si madican lene pdege. I-pill lene se mere periods late hote h and muje diet m kya lena hoga. please suggest.
My sister is pregnant and it is 4th month of her pregnancy but every 15 days interval she suffers from bleeding how can we solve this problem.
Hi. I have a lot of itching pain in vagina after menstrual cycle every month. Wht shld I do with this.
If you are serious about building muscle, you must include more legumes in your diet. Legumes of different kinds are highly nutritious sources of protein, complex carbohydrates and fiber.
Protein helps build and maintain muscle strength. Fiber is essential for proper insulin response, which aids in absorption and use of various nutrients. Complex carbohydrates provide a more stable and longer-lasting supply of energy for working out.
Some of the more common legumes include pinto beans, kidney beans, navy beans, lima beans, black beans, chickpeas, lentils and black-eyed peas. You can eat legumes in soups or salads.
For more tips and treatment, consult.